MAUDE Adverse Event Report: TOLLOS, INC. TOLLOS; MOBILE LIFT

TOLLOS, INC. TOLLOS; MOBILE LIFT
Model Number ULTRALIFT 600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer/facility reported that the lifting actuator (linak) on an ultralift broke while lifting a patient.The patient was not injured.Of note is that the lift dom was (b)(6) 2012 and the actuator is original to the lift.Please note that the facility would not provide any patient related data, so the information listed is only a placeholder so that this report could be submitted.
 
Additional Manufacturer Narrative
Tollos does not have enough information to determine the failure mode, but based upon age, it is believed that the most likely cause is simply weakening with years of wear and tear.This conclusion is based mostly on the rarity of an actuator failure.Tollos has never received a report of a linak actuator failure in the years that they have been used.

Brand Name
TOLLOS
Common Device Name
MOBILE LIFT
Manufacturer (Section D)
TOLLOS, INC.
8 easter court
owings mills MD 21117
Manufacturer (Section G)
TOLLOS MANUFACTURING
75 dyment road
barrie, ontario L4N 3 H6
CA   L4N 3H6
Manufacturer Contact
darrell hinger
8 easter court
owings mills, MD 21117
8883637224
MDR Report Key18243020
Report Number3008406502-2023-00005
Device Sequence Number20630819
Product Code FSA
UDI-Device Identifier00817956020026
UDI-Public817956020026
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberULTRALIFT 600
Device Catalogue NumberTUL-600-LA-LG-L03-LM
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Initial Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age60 YR
Patient SexPrefer Not To Disclose
Patient Weight91 KG